MA422 Morava K-teori
John Rognes, 4. september 2003
J. Frank Adams, Stable homotopy and generalised homology, Chicago Lectures
in Mathematics, University of Chicago Press, 1974.
Baker and Alain Jeanneret, Brave new Hopf algebroids and extensions
of MU-algebras, Homology, Homotopy and Applications, vol. 4(1),
2002, pp. 163-173.
Boardman, Conditionally convergent spectral sequences.
G. Dwyer, Localization.
Allen Hatcher, Algebraic Topology, Cambridge University Press, 2002.
Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel, Generalized group characters and complex oriented cohomology theories, J. Amer. Math. Soc. 13 (2000), 553-594.
Mark Hovey, John Palmieri and Neil Strickland, Axiomatic Stable Homotopy Theory, Memoirs of the A.M.S., No. 610 (1997).
Mark Hovey and Neil P. Strickland, Morava K-theories and localisation,
Memoirs of the A.M.S., No. 666 (1999).
David C. Johnson and W. Stephen Wilson, BP-operations and Morava's extraordinary K-theories. Math. Z. 144 (1975), no. 1, 55--75.
Andrei Lazarev, Homotopy theory of A_infty ring spectra and applications to MU-modules,
K-Theory 24 (3): 243-281, November 2001.
Ib Madsen and James R. Milgram, The classifying spaces for surgery and
cobordism of manifolds, Annals of Mathematics Studies, No. 92,
Princeton University Press, 1979.
John Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962)
Milnor, On the Steenrod algebra and its dual, The Annals of Mathematics, 2nd Ser., Vol. 67, No. 1. (Jan., 1958), pp. 150-171.
Milnor, On the cobordism ring $\Omega^*$ and a complex analogue,
Part I, American Journal of Mathematics, Vol. 82, No. 3. (Jul., 1960), pp. 505-521.
Milnor and John C. Moore, On the Structure of Hopf Algebras, The Annals of Mathematics, 2nd Ser., Vol. 81, No. 2. (Mar., 1965), pp. 211-264.
John W. Milnor and James D. Stasheff, Characteristic Classes,
Annals of Mathematics Studies, No. 76, Princeton University Press, 1974.
C. Ravenel and Stephen W. Wilson, The Morava K-theories of Eilenberg-Mac
Lane spaces and the Conner-Floyd conjecture, American Journal of Mathematics, Vol. 102, No. 4. (Aug., 1980), pp. 691-748.
P. Strickland, Products on MU-modules, Trans. Amer. Math. Soc. 351
Robert M. Switzer, Algebraic Topology - Homology and Homotopy,
Grundlehren der Mathematische Wissenschaften, vol. 212, (1975),
reprinted as Classics in Mathematics, Springer-Verlag (2002).
W. Whitehead, Generalized homology theories,
Transactions of the American Mathematical Society, Vol. 102, No. 2. (Feb., 1962), pp. 227-283.